# SDR FDEA202108182030

- Difficulty date: August 18, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 63,770 hours, 24,259 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4045053914
- Part serial: 86060449
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  743     34-14  3667     18AUG21  OKC  OPEN  U  APPROACHING KOKC (50 MINUTES INTO FLIGHT), CAPTAIN  S AIRSPEED TAPE WENT TO ZERO AND ALTIMETER JUMPED  TO 250 FEET HIGH AT FL340. FD, AT AND AP WENT AWAY  ACCORDINGLY. CAPTAIN S AIRSPEED RECOVERED AND  FAILED MULTIPLE TIMES DURING THE DIVERT. THE ONLY  ECAM WARNINGS WERE IAS DISCREPANCY AND AUTOTHROTTLE  RESET DURING PERIODS OF RECOVERY. FIRST OFFICER S  INFORMATION ALWAYS LOOKED GOOD.    SHGN 18AUG21 14:09   OKC U                                                              REPLACED #1 ADC 1FL1 IAW AMM 34-11-34-04. BITE TEST                               GOOD IAW AMM 34-10-00 PB501. ENT BY: 285853 RPT BY: 285853             FACT 18AUG21 18:23   OKC U   TROUBLE SHOT IAW TSM 34-10-00 FIGURE 11O AND   FOUND                                NO DISCREPANCES EITH CAPTS PITOT PROBE OR LINES. PERFORM LEAK CHECK OF   CAPTS PITOT IAW AMM  34-10-00-05 STEP 5 AND IT REMAINED AT 310 KTS FOR  10 MINS   WITHOUT A 15KNT VARIATION. NO MOISTURE OR                   DEBRIS IN PITOT DRAINS AND PITOT TUBES AND STATC                                  PORTS ARE NORMAL IAW TSM 34-10-00. REPLACED ADC,                                  OPS CHECKS GOOD A/C OK TO CONTINUE. PERFORMED                                     AFS/LAND CHECK SUCESSFULLY, REMAINS CAT III
